American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc. 367 (2015) 2459-2486.
Abstract, references, and article information   
View Article: PDF

[2] David A. Sher. The determinant on flat conic surfaces with excision of disks. Proc. Amer. Math. Soc. 143 (2015) 1333-1346.
Abstract, references, and article information   
View Article: PDF

[3] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc. 142 (2014) 2385-2394.
Abstract, references, and article information   
View Article: PDF

[4] Dean Baskin, Jeremy L. Marzuola and Jared Wunsch. Strichartz Estimates on Exterior Polygonal Domains. Contemporary Mathematics 630 (2014) 291-306.
Book volume table of contents   
View Article: PDF

[5] Guillaume Poliquin. Bounds on the Principal Frequency of the $p$-Laplacian. Contemporary Mathematics 630 (2014) 349-366.
Book volume table of contents   
View Article: PDF

[6] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[7] Martin Engman and Gerardo A. Santana. Spectral geometry of cosmological and event horizons for Kerr-Newman-de Sitter metrics. Proc. Amer. Math. Soc. 141 (2013) 3305-3311.
Abstract, references, and article information   
View Article: PDF

[8] Colin Guillarmou, Andrew Hassell and Adam Sikora. Resolvent at low energy III: The spectral measure. Trans. Amer. Math. Soc. 365 (2013) 6103-6148.
Abstract, references, and article information   
View Article: PDF

[9] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[10] Hongyu Liu. Schiffer's conjecture, interior transmission eigenvalues and invisibility cloaking: Singular problem vs. nonsingular problem. Contemporary Mathematics 598 (2013) 147-154.
Book volume table of contents   
View Article: PDF

[11] Susovan Pal. Construction of a Closed Hyperbolic Surface of Arbitrarily Small Eigenvalue of Prescribed Serial Number. Contemporary Mathematics 590 (2013) 161-165.
Book volume table of contents   
View Article: PDF

[12] Y. A. Kordyukov and A. A. Yakovlev. Integer points in domains and adiabatic limits. St. Petersburg Math. J. 23 (2012) 977-987.
Abstract, references, and article information   
View Article: PDF

[13] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[14] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information   
View Article: PDF

[15] Alberto Enciso and Daniel Peralta-Salas. Nondegeneracy of the eigenvalues of the Hodge Laplacian for generic metrics on 3-manifolds. Trans. Amer. Math. Soc. 364 (2012) 4207-4224.
Abstract, references, and article information   
View Article: PDF

[16] Pierre Jammes. Sur la multiplicit{\'{e}} des valeurs propres du Laplacien de Witten. Trans. Amer. Math. Soc. 364 (2012) 2825-2845.
Abstract, references, and article information   
View Article: PDF

[17] Kai-Man Tsang and Wenguang Zhai. Sign changes of the error term in Weyl's law for Heisenberg manifolds. Trans. Amer. Math. Soc. 364 (2012) 2647-2666.
Abstract, references, and article information   
View Article: PDF

[18] Ognjen Milatovic. Self-adjoint realizations of Schr\"{o}dinger operators on vector bundles over Riemannian manifolds. Contemporary Mathematics 581 (2012) 175-197.
Book volume table of contents   
View Article: PDF

[19] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[20] Emily B. Dryden, Victor Guillemin and Rosa Sena-Dias. Hearing Delzant polytopes from the equivariant spectrum. Trans. Amer. Math. Soc. 364 (2012) 887-910. MR 2846357.
Abstract, references, and article information   
View Article: PDF

[21] Jun Masamune. On an inclusion of the essential spectrum of Laplacians under non-compact change of metric. Proc. Amer. Math. Soc. 140 (2012) 1045-1052. MR 2869089.
Abstract, references, and article information   
View Article: PDF

[22] Haizhong Li and Xianfeng Wang. Second eigenvalue of a Jacobi operator of hypersurfaces with constant scalar curvature. Proc. Amer. Math. Soc. 140 (2012) 291-307. MR 2833541.
Abstract, references, and article information   
View Article: PDF

[23] Debora Impera, Luciano Mari and Marco Rigoli. Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011) 2207-2215. MR 2775398.
Abstract, references, and article information   
View Article: PDF

[24] Alessandro Savo. Hodge-Laplace eigenvalues of convex bodies. Trans. Amer. Math. Soc. 363 (2011) 1789-1804. MR 2746665.
Abstract, references, and article information   
View Article: PDF

[25] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information   
View Article: PDF

[26] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF

[27] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[28] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Boris Gutkin. Note on converse quantum ergodicity. Proc. Amer. Math. Soc. 137 (2009) 2795-2800. MR 2497494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luc Hillairet and Chris Judge. Generic spectral simplicity of polygons. Proc. Amer. Math. Soc. 137 (2009) 2139-2145. MR 2480296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3